# SDR ASAA2024043050053

- Difficulty date: April 30, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5403
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL RIB AT STA 92.7 HAS 3EA FWD STIFFNERS CRACKED. GROUNDED - YES. REPAIRED L/H HORIZONTAL RIB AT STA 92.7 IAW B737-800 SRM 55-10-09-2R-4.
